# SDR SWAA060753

- Difficulty date: March 8, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 47,017 hours, 46,711 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RIGHT WING NR 5 L/E SLAT UPPER T/E WEDGE DELAMINATED AT INBOARD END.  REPAIRED SLAT PER SRM.
